# SDR IPXA13578886

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N3002128A
- Part serial: A20756
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT T/E WEDGE UPPER SURFACE DENT APPROX 78" FROM OTBD EDGE AND 7 .5" FROM AFT EDGE.  REPAIRED REF B757-5750-50984-A.
